Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Watery blister on penis head after intercourse. No relief with candid b cream, t bac cream, vozet. Worried

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
dear Doctor about a 10 days ago i had rough intercourse with my partner..i had initial pains but continued with the intercourse only later to find that i had a watery blister which had formed on the head of my penis. i broke it and it became a open wound. now it doesnt heal, the first doctor i met said it was a allergy and suggested candid b cream and a medicine.. since there was no improvement i met another doctor who said it is a allergy and gave me t bac cream and vozet 5 mg.. im a bit worried.. coz it isnt healing.. would be grateful if you could give a response
Posted Sun, 25 Aug 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Shanthi.E 36 minutes later
Hi,

I have read your query diligently. I am sorry; you have been to two doctors but none was able to diagnose and treat you the right way.

Is it possible for you to upload a picture of the same? I would like to have a look at the open wound to conclude specifically on what is causing this and what can be done to treat it. You have a feature to upload the images by yourself on the right side of this query page. Please utilize it. Alternatively, mail it to me at YYYY@YYYY with subject as “attention to Dr. shanthi”.

It seems like you now have a genital ulcer. If this ulcer or the open wound is painful, it is likely Herpes infection. If it is a painless ulcer, it is Syphilis.

Again, the ulcer in syphilis is painless and vanishes by itself in 2 weeks time.

You are telling me that the wound is not healing. I mostly doubt this as Herpes.

I shall wait for you to upload the picture and then guide you accordingly.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Watery blister on penis head after intercourse. No relief with candid b cream, t bac cream, vozet. Worried 23 minutes later
dear doctor

i had a little while ago had a query regarding ulcer in the genital area.. i have attached the picture for your reference. also to add to my diagnosis, the doctor had said that it was a fixed drug eruption as i had taken a muscle relaxant a couple of days earlier.

Advice given by the doctor : Bullous lesion over glans penis. Asyptomatic in nature
diagnosis : fixed drug eruption.
 
 
Answered by Dr. Shanthi.E 16 hours later
Hi,

I doubt this is fixed drug eruption. In my view, you are wrongly diagnosed and treated.

To me it seems like a infection that has developed post the intercourse. Please do the following.

- Get yourself checked for the STI (Sexually Transmitted Diseases) panel. I would prefer to do a VDRL, HIV, and Herpes (HSV) antibodies in you.

- In your case, it is important to be diagnosed and treated early for the same. Hence, I request you to consult a Veneriologist, get these tests done, and then proceed further.

- Please do not wait longer as it may cause more damage to the penile tissue.

Let me know what the doctor says. I shall suggest you further based on these blood tests.

Wish you quick recovery.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor